# SDR JJBA20220711006

- Difficulty date: July 7, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 37,519 hours, 23,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 53192
- Condition: Inoperative
- Part time: 24,719 hours, 18,633 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER WING ROW 18 INSIDE INOP. REMOVED AND REPLACED #3 EMERGENCY LIGHT BATTERY  OPS CHECK SAT.
